# SDR 2003FA0000429

- Difficulty date: March 5, 2003
- Submitted: May 5, 2003
- Operation: General aviation
- Aircraft: N188VE
- Make and model: Cessna 172S
- Aircraft serial: 172S8391
- Engine: Lyc IO360A1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S14956
- Condition: Failed
- Location: Fuel System
- Part time: 1,867 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAK AT WING ROOT AREA, RIGHT SIDE OF AIRCRAFT.  INSPECTING MECHANIC FOUND THAT WING ROOT FUEL HOSES WERE DETERIORATED CAUSING FUEL LEAKAGE.  HOSES LOOKED TO BE ORIGINAL INSTALLATION BUT WERE VACUUM TYPE HOSE.
